Advil Dual Action with Acetaminophen
  • Is Advil ibuprofen vegan? Not every Advil product is animal-free, but this one is! 

     

    This combo pack includes a 144 count bottle of Advil Dual Action for pain relief and a sample of Advil PM for sleep aid. Advil Dual Action Coated Caplets with Acetaminophen combines the top two selling pain fighting ingredients for powerful results. Formulated with 250 mg ibuprofen that targets pain at the source and 500 mg acetaminophen that blocks pain signals in each dose, these coated pain relief pills provide relief from a wide variety of aches and pains. This pain medicine provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis. The combination of ibuprofen and acetaminophen in these Advil caplets allows you to take a lower maximum daily dose of each pain medication and still have powerful, 8 hour relief. Advil is a top selling OTC pain reliever, providing safe and effective pain relief when used as directed for more than 35 years.

     

    To maximize the benefit and reduce risk, it is important to use over-the-counter medicines responsibly according to the label and speak with a doctor or pharmacist if you have any questions.

     

    • One bottle of 144 Caplets of Advil Dual Action + a 2 count sample of Advil PM
    • Advil Dual Action coated tablets relieve pain with the top two selling pain fighting ingredients - ibuprofen to target pain at the source and acetaminophen to block pain signals
    • Advil PM caplets provide sleeplessness relief by combining the #1 selling ibuprofen brand, with 400 mg ibuprofen, and the #1 selling sleep medicine, with 76 mg diphenhydramine citrate
    • Pain medicine that provides relief for 8 hours with sleep aid caplets to provide relief overnight
    • Advil Dual Action is the first pain relief medication with a combination of acetaminophen and ibuprofen
    • Pain pills that relieve pain in two ways, providing powerful relief with a lower maximum daily dose of each medication, along with sleep aid caplets that relieve pain and help you sleep
    • Advil is a top selling OTC pain reliever, providing safe and effective pain relief when used as directed for more than 35 years

     

    Ingredients

    Active Ingredients: Advil Dual Action: (In each caplet): Acetaminophen 250 mg - Pain reliever ; Ibuprofen 125 mg (NSAID) - Pain reliever, nonsteroidal anti-inflammatory drugAdvil PM: Diphenhydramine Citrate 38mg Nighttime Sleep-Aid Ibuprofen 200mg (NSAID)*...Pain Reliever *nonsteroidal Anti-Inflammatory Drug

    Advil Dual Action with Acetaminophen